# SDR ASAA2025012855622

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 66,146 hours, 19,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233008, EMERGENCY EXIT LIGHTS ON LOWER OVERHEAD STOW BINS FWD OF EMERGENCY EXIT DOOR R/H SIDE ARE INOP. GROUNDED - YES. REMOVED AND INSTALLED A NEW BATTERY PACK AT SEAT 8F BEHIND AIR RETURN GRILL REF AMM 33-51-06, OPS CK GOOD.
